Ask
Please use this form for health related questions only. For all other questions please contact customer service.

I'm on cholesterol lowering meds and am having pain since Nutri Blasting. Why?

When I read the booklet that came with the NutroBlast I asked my doctor about using the recipes while taking Atorvastatin. He said the recipes looked very healthy and was not sure why there was a caution about the meds. However I have started having pains (lower right ribcage) for 3 weeks - about the same time I started using the NutriBlast (spinach, banana, blueberries, strawberries, almonds, water). Just had an ultrasound - everything looks fine. I'm in pain - is it normal for beginners?

1 Answer
3 years ago

Community Answers

You must be signed in to answer. Sign In or Register for Free

No you should never be in pain from NutriBlasting.
We recommend discussing any dietary changes, including the introduction of NutriBlasts, with your Dr. if you are taking these prescription medications. When consuming more fruits and vegetables, favorable outcomes such as reduced cholesterol, lower blood pressure, and improved sleep, among others, have been recorded. In this case, medication dosages would need to be adjusted. In addition, some foods may interact with certain medications (most notably grapefruit and citrus fruits) which might increase the potency of the drug and cause negative side effects.

You must be signed in to answer. Sign In or Register for Free